# SDR CALA2022100702737

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: NA
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL DEPRESSOR ON LOWER PART OF THE DOOR IS CHAFED. GENERATING ITEM: 19-0630-1-2012. INSTALLED SERVICEABLE AFT CARGO DOOR LOWER SEAL DEPRESSOR EDGE BEAM REF SRM B757-51-40-02 PAR 4-7. WORK PERFORMED IN ILN AMES W/O 151186-0800-0028 V921503.
